15% off £30 OR 20% off £40
Discount codes cannot be used with this product
Beechams Max Strength All in One Capsules
£6.25
Relieves symptoms of colds, flu, and sinusitis and chesty coughs
Full ingredients
Active Ingredients: Paracetamol 500mg, Guaifenesin 100mg, Phenylephrine Hydrochloride 6.1mg. Other Ingredients: Maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, quinoline yellow (E104), indigo carmine (E132), erythrosine (E127), titanium dioxide (E171).
Always read the label before use
Refer to instructions before use. Do not take with other paracetamol-containing products or other flu, cold and congestion products. Do not exceed recommended dose.. Not for children under 16 years
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.
Adults aged 16 years and over: Take 2 capsules every 4 hours as required, max 8 capsules per 24 hours Store below 25°C
Customer reviews below are moderated for offensive content only. They are not medical advice, should not be relied upon, and are not endorsed by Holland & Barrett. For health issues or product suitability, consult a health professional. Products are not medicinal unless stated otherwise. Find out more
super
super
nrjem - a day ago
Verified Purchaser
Product name
Price
Rating
Suitable for
£6.25
£39.06/100 g
Suitable for
-Ingredients
Compare products
Select up to 3 similar products to compare
We go to great efforts to ensure that the information on this page is accurate at the time that the page was last edited. As we are constantly reviewing and developing our products to meet our consumer needs, consumers, particularly those that suffer from allergies and intolerances, should always check product labelling, warnings, and directions provided with the product that is delivered, prior to use or consumption.